# SDR 9615013244

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-211
- Aircraft serial: 388
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119D
- Condition: Inoperative
- Location: Nr 1
- Part time: 19,125 hours
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: A, H

## Discrepancy

DURING FLIGHT, RECEIVED AN OVERHEAT INDICATION ON THE NR 1 INTEGRATED DRIVE GENERATOR.  DISCONNECTED SAME PER THE COCKPIT OPERATING MANUAL.  APU STARTED NORMALLY, HOWEVER AFTER APPROXIMATELY 10 MINUTES AN APU AUTO SHUTDOWN OCCURRED.  DIVERTED TO RNO WITHOUT FURTHER INCIDENT.  REPLACED THE NR 1 INTEGRATED DRIVEN GENERATOR AND FLUSHED THE EXTERNAL COOLING SYSTEM.  LEAK, OPERATIONAL AND FUNCTIONAL DISCONNECT CHECKS WERE ALL OK.  APU OPERATED NORMALLY ON THE GROUND.
